# SDR DALA2018092805790

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 9,144 hours, 3,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3851 DOOR MAKING LOUD NOISE . CORRECTIVE ACTION: REPOSITIONED 2L DOOR HANDLE METAL COVER. OPS GOOD. (0758958).
